Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Painful shoulder, sleeplessness, pain medicine ineffective

what is wrong with my shoulder? it started hurting over 14 years ago . i played tin pin bowls twice in a week and at work in an aged care home . it really hurt badly after that. went to a doc an dhe gave me a needle in the shoulder but didnt make any difference at all. off and on over the years it hurts but i just take pain relief and keep going . i am unable to sleep laying on that side due to to much pain. pain relief really does not take it away.
Asked On : Tue, 24 Apr 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
It looks to me that either you are having a frozen shoulder or an impingement syndrome. I would suggest you to get MRI of shoulder to confirm this diagnosis. If injection of steroid has not worked in your case other options are
1. Physiotherapy, like hot water fomentation. And ROM exercises
2. Arthroscopic release, subacromial decompression (Key hole surgery)
You can post your reports to us also, i can offer you better advice.
Answered: Sat, 22 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor